Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A numerical study of a conjecture of Kummer
HTML articles powered by AMS MathViewer

by J. von Neumann and H. H. Goldstine PDF
Math. Comp. 7 (1953), 133-134 Request permission
    E. E. Kummer, “De residuis cubicis disquisitiones nonnullae analyticae,” Jn. f. d. reine u. angew. Math., v. 32, 1846, p. 341-365.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.0X
  • Retrieve articles in all journals with MSC: 65.0X
Additional Information
  • © Copyright 1953 American Mathematical Society
  • Journal: Math. Comp. 7 (1953), 133-134
  • MSC: Primary 65.0X
  • DOI:
  • MathSciNet review: 0055784